Previous |  Up |  Next


Title: A note on compatible reflexive relations on quasigroups (English)
Author: Kepka, Tomáš
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 13
Issue: 3
Year: 1972
Pages: 593-598
Category: math
MSC: 20L05
MSC: 20N05
idZBL: Zbl 0248.20088
idMR: MR0372099
Date available: 2008-06-05T20:39:46Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] R. H. BRUCK: A Survey of Binary Systems.Springer - Verlag, 1966. Zbl 0141.01401, MR 0093552
Reference: [2J V. D. BELOUSOV: Osnovy teorii kvazigrupp i lup.Nauka, Moskva, 1967. MR 0218483


Files Size Format View
CommentatMathUnivCarol_013-1972-3_15.pdf 393.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo